# SDR ASAA2022020337350

- Difficulty date: February 3, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,358 hours, 9,632 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT ZONE LIGHT IS ON WITH RECALL. GROUNDED - YES. PERFORMED PZTC BITE PER B737-900 FIM 21-62 TASK 801 #2 CONTROLLER FAULTED CONTROL CABIN TRIM AIR VALVE. PERFORMED FIM 21-62 TASK 832 INITIAL EVALUATION CONTROL CABIN FAULT RESET. OPERATED PACKS FOR 15 MINUTES AND FAULT DID NOT RETURN. REF B737-900 AMM 21-00-00-800-803. PACK IS OPERATING CORRECTLY.
